National Taiwan Ocean University Institutional Repository:Item 987654321/51522
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 27320/39164
Visitors : 2476109      Online Users : 40
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51522

Title: Transformation of continuous-time state equations to discrete-time state equations
Authors: Chyi Hwang
Chee‐Fai Yung
Contributors: 國立臺灣海洋大學電機工程學系
Date: 1985
Issue Date: 2018-12-06T01:26:02Z
Publisher: J. Chinese Inst. Engrs
Abstract: Abstract: A method is proposed for transforming a continuous‐time state equation, x(t)=Ax(t)+Bu(t), to a discrete‐time state equation, x[(k+1)τ]=ø(τ)x(kτ)+B(τ)u(kτ). It is based on expanding the matrix exponential exp (Aτ) into a shifted matrix Chebyshev series. An example is given to demonstrate the superiority of the method over other methods.
Relation: 8(4) pp.389-395
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51522
Appears in Collections:[Department of Electrical Engineering] Periodical Articles

Files in This Item:

File Description SizeFormat
index.html0KbHTML10View/Open


All items in NTOUR are protected by copyright, with all rights reserved.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback